Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 40, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 7, 2014, 8:53 PM EDT for 4 counties in Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2014, 8:53 PM EDT (00:53 UTC)
- Expired
- Jun 7, 2014, 9:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bryan County, GA, Evans County, GA, Liberty County, GA, Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 93 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 259 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
037
WUUS52 KCHS 080053
SVRCHS
GAC029-109-179-267-080145-
/O.NEW.KCHS.SV.W.0040.140608T0053Z-140608T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
853 PM EDT SAT JUN 7 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
TATTNALL COUNTY IN SOUTHEAST GEORGIA...
EVANS COUNTY IN SOUTHEAST GEORGIA...
LIBERTY COUNTY IN SOUTHEAST GEORGIA...
BRYAN COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 945 PM EDT
* AT 853 PM EDT...METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...
NEAR PEMBROKE...MOVING SOUTH AT 20 MPH.
PREPARE NOW FOR...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
PEMBROKE...GROVELAND...LANIER...ELLABELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3211 8182 3215 8180 3216 8178 3215 8177
3217 8173 3213 8146 3192 8152 3197 8175
3198 8175 3198 8177 3198 8179 3201 8183
TIME...MOT...LOC 0053Z 000DEG 16KT 3217 8165
$$2 follow-up statements
035
WWUS52 KCHS 080120
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
920 PM EDT SAT JUN 7 2014
GAC029-109-179-267-080145-
/O.CON.KCHS.SV.W.0040.000000T0000Z-140608T0145Z/
TATTNALL GA-EVANS GA-LIBERTY GA-BRYAN GA-
920 PM EDT SAT JUN 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR PORTIONS OF TATTNALL...EVANS...LIBERTY AND BRYAN COUNTIES...
AT 921 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM NEAR WILLIE...MOVING SOUTH AT 20 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GROVELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3211 8182 3215 8180 3216 8178 3215 8177
3211 8157 3208 8155 3193 8155 3197 8175
3198 8175 3198 8179 3201 8182 3201 8183
TIME...MOT...LOC 0121Z 002DEG 17KT 3202 8172
$$526
WWUS52 KCHS 080139
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
939 PM EDT SAT JUN 7 2014
GAC029-109-179-267-080149-
/O.EXP.KCHS.SV.W.0040.000000T0000Z-140608T0145Z/
TATTNALL GA-EVANS GA-LIBERTY GA-BRYAN GA-
939 PM EDT SAT JUN 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF TATTNALL...
EVANS...LIBERTY AND BRYAN COUNTIES WILL EXPIRE AT 945 PM EDT...
AT 939 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
ALTHOUGH THE SEVERE THUNDERSTORM WARNING IS NO LONGER IN EFFECT...
THUNDERSTORMS ARE STILL CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...FREQUENT LIGHTNING AND HEAVY RAINFALL. THE SAFEST COURSE OF
ACTION IS TO REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3211 8182 3215 8180 3216 8178 3215 8177
3211 8157 3208 8155 3193 8155 3197 8175
3198 8175 3198 8179 3201 8182 3201 8183
TIME...MOT...LOC 0139Z 002DEG 17KT 3193 8172
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:45 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 7, 7:45 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 745 PM EDT SAT JUN 7 2014 .SYNOPSIS... A FRONT WILL CONTINUE TO DRIFT THROUGH THE REGION TONIGHT. THE FRONT WILL GRADUALLY DISSIPATE BY SUNDAY WHILE ANOTHER COLD FRONT APPROACHES FROM THE WEST. THIS FRONT WILL STALL AND WEAKEN WEST OF THE AREA THROUGH MID WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... GRIDDED AND TEXT FORECASTS HAVE BEEN UPDATED TO REFLECT NEAR-TERM MESOSCALE TRENDS. KCLX SHOWS TWO WELL PRONOUNCED MESOSCALE BOUNDARIES. ONE...THE REMNANT SEA BREEZE CIRCULATION...EXTENDS FROM EASTERN ALLENDALE SOUTH TO JUST WEST OF THE SAVANNAH AIRPORT THEN BENDS SOUTH ALONG I-95. THIS SECOND IS AN OUTFLOW BOUNDARY MOVING ACROSS EASTERN HAMPTON COUNTY THAT ORIGINATED FROM CONVECTION ONGOING OVER NORTHERN COLLETON COUNTY. THE AIRMASS AHEAD OF THESE FEATURES REMAINS ADEQUATELY MOIST AND UNSTABLE PER 07/21Z INSTABILITY PLOTS...SO EXPECT ADDITIONAL CONVECTION TO FIRE OVER THE NEXT FEW HOURS ACROSS SOUTHEAST GEORGIA. THE SHORT TERM ACTIVITY IS EXPECTED TO CONCENTRATE OVER ALLENDALE...HAMPTON... SCREVEN AND POSSIBLY EFFINGHAM COUNTIES WHERE THE AFOREMENTIONED BOUNDARIES ARE PROGGED TO INTERSECT AND COULD POSE A FLOOD THREAT. FURTHER CONVECTIVE OUTFLOWS SHOULD SPARK ADDITIONAL CONVECTION TO THE SOUTHWEST AS EVENING APPROACHES...BUT COVERAGE SHOULD NOT BE AS GREAT AS INSOLATION BEGINS TO WANE WITH SUNSET. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... EXPECT A PRETTY TYPICAL WEATHER REGIME FOR THIS TIME OF YEAR DURING THIS PERIOD WITH HIGHS NEAR 90/LOWS NEAR 70 AND MAINLY AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS. A COLD FRONT APPROACHING FROM THE WEST SUNDAY WILL STALL OUT AS THE UPPER FLOW BACKS AHEAD OF AN UPPER TROUGH/LOW OVER THE CENTRAL CONUS. THE FRONT WILL WEAKEN INTO A TROUGH OF LOW PRESSURE AND REMAIN INLAND THROUGH TUESDAY WHILE HEIGHTS ALOFT BUILD A BIT. MUCH OF THE CONVECTIVE TRENDS WILL DEPEND ON THE TIMING OF SHORTWAVES ALOFT MOVING THROUGH AROUND THE NORTHERN SIDE OF THE MID-LEVEL TROUGH OVER THE GULF OF MEXICO BUT GENERALLY THE HIGHER CHANCES /CAPPED AT 40 PERCENT FOR NOW/ WILL BE INLAND DURING THE AFTERNOON/EVENING. THE SEVERE THREAT OVERALL IS LOW GIVEN THE EXPECTATION THAT MOST STORMS WILL BE OF THE PULSE VARIETY. HOWEVER...LOCALLY ENHANCED RISKS ARE POSSIBLE DEPENDING ON MESOSCALE BOUNDARIES SUCH AS THE SEA BREEZE AND CONVECTIVE OUTFLOWS. THE BEST COMBO OF INSTABILITY AND SHEAR LOOKS TO BE ON SUN SO THIS IS WHEN WE WOULD EXPECT A SLIGHTLY BETTER RISK THAN MON/TUE. LOCALLY HEAVY RAINFALL/FLOODING WILL BE POSSIBLE EACH DAY GIVEN THE HIGH PWAT VALUES AND WEAK STORM MOTIONS. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... A GENERAL SUMMERTIME PATTERN IS EXPECTED THROUGH MIDWEEK AS ONSHORE FLOW PERSISTS AHEAD OF A TROUGH OF LOW PRESSURE SLOWLY SHIFTING OVER THE MIDWEST AND OHIO VALLEY. SUFFICIENT LOW LVL MOISTURE WILL BE IN PLACE FOR AT LEAST A SLIGHT CHANCE TO CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE SOUTHEAST WHILE TEMPS PEAK IN THE UPPER 80S TO AROUND 90 WEDNESDAY AND THURSDAY AFTERNOON. MUCH UNCERTAINTY REMAINS AS WE HEAD INTO THE WEEKEND...BUT THE GENERAL CONSENSUS IS THAT ENERGY ASSOCIATED WITH THE LOW TO OUR NORTHWEST WILL EVENTUALLY SHIFT OVER THE MID ATLANTIC AND SOUTHEAST STATES DURING THE WEEKEND...THUS PROVIDING ADDITIONAL SHOWER AND THUNDERSTORM CHANCES THROUGH LATE WEEK. OVERALL HIGH TEMPS SHOULD REMAIN IN THE UPPER 80S TO AROUND 90 THROUGH THE WEEKEND...WITH OVERNIGHT LOWS NEAR 70 AWAY FROM THE COAST. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... VFR IS EXPECTED TO PREVAIL THROUGH THE VALID TAF PERIOD. THERE IS A POSSIBILITY FOR SHALLOW GROUND FOG TONIGHT MAINLY AT KCHS GIVEN PRIOR RAINFALL...BUT RESTRICTIONS ARE NOT EXPECTED AT THIS TIME. SHOWERS/THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON...HOWEVER WILL WAIT UNTIL COVERAGE AND TIMING IS BETTER DEFINED BEFORE ADDING MENTION IN THE TAF. EXTENDED AVIATION OUTLOOK...MODERATE RISK FOR BRIEF FLIGHT RESTRICTIONS EACH AFTERNOON/EARLY EVE DUE TO SHOWERS/THUNDERSTORMS. OTHERWISE...VFR CONDITIONS WILL PREVAIL. && .MARINE... TONIGHT...THE WEAK FRONT THAT IS CURRENTLY LAYING ACROSS THE LOCAL WATERS FROM WEST TO EAST WILL DISSIPATE AND A MUCH MORE UNIFORM FLOW REGIME WILL SETTLE IN. EASTERLY FLOW MAY BACK A BIT MORE EAST-NORTHEASTERLY AND WINDS WILL BE 10 KT THROUGH MOST OF THE NIGHT. SEAS WILL GENERALLY BE 2 FT WITHIN 20 NM AND 2-3 FT BEYOND. SUNDAY THROUGH THURSDAY...ATLANTIC HIGH PRESSURE WILL REMAIN CENTERED TO THE EAST OF THE WATERS WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. THIS PATTERN WILL MEAN MOSTLY SOUTHERLY WINDS 15 KT OR LESS...MAINLY HIGHEST NEAR THE COAST EACH AFTERNOON WITH THE SEA BREEZE. SEAS GENERALLY 3 FT OR LESS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM... SHORT TERM... LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Jun 7, 3:58 PM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 358 PM EDT SAT JUN 7 2014 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-082000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 358 PM EDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY RAINFALL...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH THIS EVENING ACROSS THE REGION. SOME AREAS COULD SEE TORRENTIAL DOWNPOURS WITH A POTENTIAL FOR LOCALIZED FLOODING OR PONDING IN STRONGER STORMS. THE COVERAGE OF STORMS SHOULD DIMINISH DURING THE LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-082000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 358 PM EDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jun 7, 5:30 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
530 PM EDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HEAVY RAIN 1 WSW LADSON 32.98N 80.13W
06/07/2014 M2.84 INCH DORCHESTER SC TRAINED SPOTTER
&&
EVENT NUMBER CHS1400669
TIMTESpecial weather statement, Jun 7, 7:05 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
705 PM EDT SAT JUN 7 2014
GAZ088-100-101-SCZ042-047-072330-
BULLOCH-EFFINGHAM-HAMPTON-INLAND JASPER-SCREVEN-
705 PM EDT SAT JUN 7 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH...
EFFINGHAM...HAMPTON AND JASPER COUNTIES THROUGH 730 PM EDT...
AT 704 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM SHEPPARDS TO
TUCKASEE KING TO PINELAND...MOVING SOUTHEAST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GARNETT...SHEPPARDS...NEWINGTON...ROBERTVILLE...OAKY...KILDARE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
&&
LAT...LON 3269 8165 3263 8138 3267 8104 3252 8092
3241 8122 3246 8157
TIME...MOT...LOC 2305Z 330DEG 7KT 3261 8153 3256 8132
3263 8112Local storm report, Jun 7, 7:43 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
743 PM EDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG KILDARE 32.53N 81.46W
06/07/2014 EFFINGHAM GA 911 CALL CENTER
WARNING POINT REPORTED TREE DOWN ON POWERLINE AT THE
INTERSECTION OF HIGHWAY 21 AND CLYO-KILDARE ROAD. TIME
ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER CHS1400670
TIMTESpecial weather statement, Jun 7, 8:01 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 801 PM EDT SAT JUN 7 2014 GAZ087-088-100-080030- BULLOCH-JENKINS-SCREVEN- 801 PM EDT SAT JUN 7 2014 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...JENKINS AND BULLOCH COUNTIES THROUGH 830 PM EDT... AT 758 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM SCARBORO TO GOLOID...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... ROCKY FORD...GOLOID...OGEECHEE...MALLARDS POND...COOPERVILLE... DOVER...PORTAL...MIDDLEGROUND... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST WEATHER INFORMATION. && LAT...LON 3273 8195 3273 8163 3251 8159 3253 8199 TIME...MOT...LOC 0001Z 351DEG 14KT 3265 8191 3265 8170
Special weather statement, Jun 7, 8:19 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 819 PM EDT SAT JUN 7 2014 GAZ088-099-100-080045- BULLOCH-CANDLER-SCREVEN- 819 PM EDT SAT JUN 7 2014 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH AND CANDLER COUNTIES THROUGH 845 PM EDT... AT 818 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM HOPEULIKIT TO EUREKA...MOVING SOUTH AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... MIDDLEGROUND...DONEGAL...HUNTERS POINTE...GEORGIAN WALK...WESTSIDE... STATESBORO MUNICIPAL AIRPORT...MILL CREEK REGIONAL PARK...MILL CREEK PARK...STATESBORO MALL...WESTBROOKE...GEORGIA SOUTHERN... PREPARE NOW FOR THE FOLLOWING HAZARDS... STRONG WINDS OF 45 TO 55 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST WEATHER INFORMATION. && LAT...LON 3258 8191 3261 8164 3239 8155 3237 8199 TIME...MOT...LOC 0019Z 350DEG 19KT 3254 8186 3253 8172
Local storm report, Jun 7, 8:24 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
824 PM EDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 2 NW SHAWNEE 32.49N 81.43W
06/07/2014 EFFINGHAM GA BROADCAST MEDIA
VERY LARGE LIMB OR THE TOP OF A TREE BLOWN DOWN INTO A
FARM FIELD OFF HIGHWAY 21. RELAYED BY LOCAL SAVANNAH
MEDIA. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER CHS1400671The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:01 PM EDT | Special Weather Statement | CHS | Screven | 29 min |
| Jun 7, 8:19 PM EDT | Special Weather Statement | CHS | Bulloch | 26 min |
| Jun 7, 9:00 PM EDT | Special Weather Statement | CHS | Evans | 45 min |
| Jun 7, 9:38 PM EDT | Special Weather Statement | CHS | Evans, Tattnall | 52 min |
| Jun 7, 10:30 PM EDT | Special Weather Statement | CHS | Tattnall | 30 min |
| Jun 8, 1:31 PM EDT | Special Weather Statement | CHS | Chatham | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.